MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO., (BD) BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 231731
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd bbl¿ taxo¿ differentiation discs for vx factor insufficient growth occurred.The following information was provided by the initial reporter: " customer state h.Influenza did not grow when compared to hardy disc hazard, injury or erroneous results? no.Hazard, injury or erroneous results details.".
 
Additional Manufacturer Narrative
A complaint investigation due to low growth for taxo vx factor catalog 231731 batch no.: 2056559 was performed on retention samples.Returned goods received.Unable to tested.Packaging integrity was affected.Received not refrigerated, neither with ice pack.Photo received from customer was evaluated.Growth around hardy vx disc, light zone of growth around bbl disc and growth between v and x discs, presumptive growth of h.Influenzae.The investigation required to test product for performance, visual inspection, and batch record review.Retention samples performed as expected.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h.10.
 
Event or Problem Description
It was reported that while using bd bbl¿ taxo¿ differentiation discs for vx factor insufficient growth occurred.The following information was provided by the initial reporter: " customer state h.Influenza did not grow when compared to hardy disc hazard, injury or erroneous results? no.Hazard, injury or erroneous results details ".

Brand Name
BD BBL¿ TAXO¿ DIFFERENTIATION DISCS FOR VX FACTOR
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15785700
Report Number1024879-2022-00665
Device Sequence Number20586899
Product Code JTO
UDI-Device Identifier00382902317319
UDI-Public00382902317319
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number231731
Device Catalogue Number231731
Device Lot Number2056559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date11/12/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown